# SDR DALA2015010200066

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON THE EXTERNAL SKIN OF AFT PASSENGER DOOR.  REPAIRED IAW SRM 52-10-00 PARA 5C, FIG 203.
